MathSciNet Relay Station
MathSciNet bibliographic data
MR2886123 53C44 (35K55)
Ma, Li; Zhu, Anqiang On a length preserving curve flow. Monatsh. Math. 165 (2012), no. 1, 57–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement